Search Results

There are 9080 results for: content related to: The impact of baseline covariates on the efficiency of statistical analyses of crossover designs

  1. Causal inference in epidemiological studies with strong confounding

    Statistics in Medicine

    Volume 31, Issue 13, 15 June 2012, Pages: 1380–1404, Kelly L. Moore, Romain Neugebauer, Mark J. van der Laan and Ira B. Tager

    Version of Record online : 23 FEB 2012, DOI: 10.1002/sim.4469

  2. The applications of Saddle point theorem to Dirichlet boundary value problem of differential system

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 16, 15 November 2014, Pages: 2562–2569, Weigao Ge and Yu Tian

    Version of Record online : 11 MAR 2014, DOI: 10.1002/mma.2997

  3. On the association between variables with lower detection limits

    Statistics in Medicine

    Volume 30, Issue 26, 20 November 2011, Pages: 3137–3148, Héla Romdhani and Lajmi Lakhal-Chaieb

    Version of Record online : 5 SEP 2011, DOI: 10.1002/sim.4319

  4. On the asymptotic behavior of a linear viscoelastic fluid

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 7, 15 May 2012, Pages: 769–775, Mauro Fabrizio, Barbara Lazzari and Roberta Nibbi

    Version of Record online : 10 APR 2012, DOI: 10.1002/mma.1602

  5. A complete upper estimate on the localization for the degenerate parabolic equation with nonlinear source

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 4, 15 March 2015, Pages: 630–635, Pan Zheng and Chunlai Mu

    Version of Record online : 7 FEB 2014, DOI: 10.1002/mma.3094

  6. On the linear complexity of generalized cyclotomic binary sequences of length 2pq

    Concurrency and Computation: Practice and Experience

    Volume 26, Issue 8, 10 June 2014, Pages: 1520–1530, Zu-Ling Chang and Dandan Li

    Version of Record online : 31 MAY 2013, DOI: 10.1002/cpe.3052

  7. The free boundary problem of American butterfly option

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 1, 15 January 2014, Pages: 48–55, Chonghu Guan and Fahuai Yi

    Version of Record online : 5 JUN 2013, DOI: 10.1002/mma.2784

  8. Weighted Logrank Permutation Tests for Randomly Right Censored Life Science Data

    Scandinavian Journal of Statistics

    Volume 41, Issue 3, September 2014, Pages: 742–761, Michael Brendel, Arnold Janssen, Claus-Dieter Mayer and Markus Pauly

    Version of Record online : 28 JAN 2014, DOI: 10.1111/sjos.12059

  9. Nonparametric multistate representations of survival and longitudinal data with measurement error

    Statistics in Medicine

    Volume 31, Issue 21, 20 September 2012, Pages: 2303–2317, Bo Hu, Liang Li, Xiaofeng Wang and Tom Greene

    Version of Record online : 26 APR 2012, DOI: 10.1002/sim.5369

  10. Oscillation criteria of a class of fourth order differential equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 350–359, Maozhu Zhang, Jiong Sun and Jijun Ao

    Version of Record online : 30 DEC 2011, DOI: 10.1002/mma.1583

  11. Higher-order generalized invexity in variational problems

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 11, 30 July 2013, Pages: 1334–1341, S.K. Padhan and C. Nahak

    Version of Record online : 12 SEP 2012, DOI: 10.1002/mma.2685

  12. On an inverse scattering problem for a class Dirac operator with discontinuous coefficient and nonlinear dependence on the spectral parameter in the boundary condition

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 14, 30 September 2012, Pages: 1712–1720, Kh.R. Mamedov and Aynur Çöl

    Version of Record online : 20 JUN 2012, DOI: 10.1002/mma.2553

  13. Blow-up criteria of smooth solutions to the 3D Boussinesq equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 278–285, Yuming Qin, Xinguang Yang, Yu-Zhu Wang and Xin Liu

    Version of Record online : 29 DEC 2011, DOI: 10.1002/mma.1558

  14. Energy decay of solutions for an extensible beam equation with a weak nonlinear dissipation

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 13, 15 September 2012, Pages: 1587–1593, Jum-Ran Kang

    Version of Record online : 11 JUN 2012, DOI: 10.1002/mma.2546

  15. Flexible non-randomized response models for survey with sensitive question

    Statistics in Medicine

    Volume 33, Issue 6, 15 March 2014, Pages: 918–929, Qin Wu and Man-Lai Tang

    Version of Record online : 4 OCT 2013, DOI: 10.1002/sim.5999

  16. Complete controllability for abstract measure differential systems

    International Journal of Robust and Nonlinear Control

    Volume 23, Issue 7, 10 May 2013, Pages: 807–814, Xiaojun Wan and Jitao Sun

    Version of Record online : 14 FEB 2012, DOI: 10.1002/rnc.2785

  17. Methods for comparing center-specific survival outcomes using direct standardization

    Statistics in Medicine

    Volume 33, Issue 12, 30 May 2014, Pages: 2048–2061, Kevin He and Douglas E. Schaubel

    Version of Record online : 17 JAN 2014, DOI: 10.1002/sim.6089

  18. A fast collapsed data method for estimating haplotype frequencies from pooled genotype data with applications to the study of rare variants

    Statistics in Medicine

    Volume 32, Issue 8, 15 April 2013, Pages: 1343–1360, Anthony Y.C. Kuk, Xiang Li and Jinfeng Xu

    Version of Record online : 1 AUG 2012, DOI: 10.1002/sim.5540

  19. Contrasting treatment-specific survival using double-robust estimators

    Statistics in Medicine

    Volume 31, Issue 30, 30 December 2012, Pages: 4255–4268, Min Zhang and Douglas E. Schaubel

    Version of Record online : 16 JUL 2012, DOI: 10.1002/sim.5511

  20. On the efficiency of two-stage response-adaptive designs

    Statistics in Medicine

    Volume 32, Issue 10, 10 May 2013, Pages: 1646–1660, Holger Dette, Björn Bornkamp and Frank Bretz

    Version of Record online : 2 AUG 2012, DOI: 10.1002/sim.5555